# SDR AALA2020010879017

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 62,589 hours, 23,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT 3L JUMPSEAT DOES NOT TEST PROPERLY. MAINTENANCE FLASHLIGHT BATTERY PER STANDARD PRACTICES.
